# SDR USAA2012062600017

- Difficulty date: June 4, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: HF3044
- Condition: Corroded
- Location: Rt Elevator
- Part time: 33,572 hours, 19,795 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER ON RIGHT ELEVATOR UPPER SKIN BETWEEN THS STA 404 TO STA 466 & BETWEEN RIB 10 TO RIB 11, 9.5 INCHES FROM LEADING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A319 SRM 55-21-11 PAR 5(D)(2) & EO 5511Y295 ITEM 11.
